# SDR DXTA2014042405740

- Difficulty date: April 23, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 8,453 hours, 5,256 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  THE LANDING GEAR DID NOT PROPERLY RETRACT.  GEAR HANDLE WAS DIFFICULT TO RELEASE TO UP POSITION, BUT RELEASED. LANDING GEAR UNLOCK RED LIGHT, RT MAIN GREEN & NOSE GREEN LIGHTS REMAINED ON, LT MAIN LIGHT EXTINGUISHED.  GEAR HANDLE WAS SELECTED DOWN & ALL LIGHTS INDICATED A NORMAL EXTENSION, ACFT LANDED NORMALLY.  JACKED AIRCRAFT AND CYCLED LANDING GEAR SEVERAL TIMES. COULD NOT DUPLICATE PILOT DISCREPANCY. RANG OUT MAIN AND NOSE GEAR SQUAT SWITCHES IN AIR MODE AND NOTED SWITCHES CHECKED GOOD. IAW WM 32-30-01. PERFORMED MLG CONTROL LOCK TROUBLESHOOTING CHART IAW MM 32-30-00. FOUND NLG STRUT SERVICE TO BE 100 PSI LOW IN UPPER CHAMBER AND 0 PSI IN LOWER CHAMBER. SERVICED NLG STRUT IAW MM 12-10-38. CYCLED MLG IAW MM 32-00-01. OPS CHECKED GOOD.
